# SDR DLM88010770

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 27,665 hours, 21,534 cycles
- Engine: Pwa JT8D219
- Engine time: 30,290 hours, 24,664 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 947F9463
- Part serial: UL1113
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT BUS POWER INTERUPTIONS AT 33000 FT.  RAN AC POWER INTER- CHECKLIST.  APU WAS STARTED AND EMERGENCY DECLARED AND A DESCENT INTO PHL. PHL MTC FOUND LEFT ENGINE FREQS AT 383 ON ENGINE RUN. WOULD NOT HOLD BUS WHEN LOADED DOWN. REPLACED BUSS POWER CONTROL UNIT.
